Paracetamol Oral Suspension 250mg/5ml – 100ml

£4.49

In Stock

Paracetamol Suspension is a pain relief medicine specifically designed for children aged 6 and above.

Quantity:

Description

Paracetamol Suspension is a pain relief medicine specifically designed for children aged 6 and above. It can be used to treat many everyday aches and pains, such as toothache, headache, earache, sore throat, post-immunisation fever, cold and flu, and other aches and pains. Each 5ml of liquid contains 250mg of the active ingredient paracetamol, a commonly used pain relief.

Brand

Generic